# SDR R61A2019121731386

- Difficulty date: December 3, 2019
- Submitted: December 17, 2019
- Operation: Air carrier
- Aircraft: N631RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000007
- Aircraft time: 42,544 hours, 26,573 cycles
- System (JASC): 5310 · Fuselage Main, Structure
- Part: Beam
- Condition: Corroded
- Location: Frame 19
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

***AIRCRAFT IS IN HEAVY CHECK***LONGITUDINAL BEAM UPPER FLANGE REPAIR CORRODED AT FR 19 AND LBL 11. REPLACED REPAIR IAW SRM 53-10-10 REP. 01 ***AIRCRAFT REMAINS IN HEAVY CHECK***
